# SDR SWAA2023101198374

- Difficulty date: September 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED<[01] REMOVED AND REPLACED L/H UPPER SLIDER SEAL ON FAULT #[TTG8Q00NDHS4] LINE #1891;[02] VERIFIED
